Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Dal Maso - G. A. Francfort - R. Toader

Quasi-static evolution in brittle fracture: the case of bounded solutions

created on 16 Jan 2004
modified by dalmaso on 18 Dec 2006

[BibTeX]

Published Paper

Inserted: 16 jan 2004
Last Updated: 18 dec 2006

Journal: Calculus of Variations. Topics from the Mathematical Heritage of Ennio De Giorgi. Quaderni di Matematica, Dipartimento di Matematica della Seconda Università di Napoli, Vol. 14
Pages: 247-266
Year: 2004

Abstract:

The main steps of the proof of the existence result for the quasi-static evolution of cracks in brittle materials, obtained in 7 in the vector case and for a general quasiconvex elastic energy, are presented here under the simplifying assumption that the minimizing sequences involved in the problem are uniformly bounded in $ L^\infty$.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1